# SDR R61A2020102500719

- Difficulty date: October 8, 2020
- Submitted: October 25, 2020
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 43,483 hours, 26,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK, FOUND CORROSION ON FWD FUSELAGE FLOOR STRUCTURE RT WINGBOARD SEAT TRACK BEAM BETWEEN FR 12 AND 13.  AAR MX REPAIRED SEAT TRACK PN BEAM BETWEEN FR 12 AND 13, IAW SRM 53-10-10 REPAIR 01.   FOR DETAILS OF WORK PERFORMED SEE AAR NRC 4500788-2000-0092.  A/C REMAINS IN YQG FOR COMPLETION.
